# SDR TRBA2010112

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N49AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- Aircraft time: 21,970 hours, 25,922 cycles
- Engine: Lyc IO360A1A
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5211309111
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER SEPARATED FROM HOUSING.   RESECURED LENS ON EMERGENCY LIGHT ASSY AS REQUIRED.  OPS CHECKED IAW ATR JIC 33-50-00, OPS CHECK GOOD.
